# SDR F3LA97115

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 6546375517
- Condition: Cracked
- Location: Bs 1138
- Part time: 36,539 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - BS 1138 VERTICAL FRAME SHEAR TIE IS CRACKED JUST ABOVE STR 12L.  ACCESSED AREA, REMOVED CRACKED VERTICAL FRAME SHEAR TIE.  INSTALLED NEW SHEAR TIE IAW SRM'S 51-10-1, 51-30-2, AND CLOSED WORK AREA.  CRACKED 1.50 INCH IN LENGTH.  (X)
